Children’s Panadol Colourfree Suspension 5-12 years

Panadol Fever icon

48 mg/mL Paracetamol

Children’s Panadol is only available in Pharmacy.

Nothing starts to work faster on fever. Choose Panadol Colourfree Suspension for effective, temporary relief from fever and pain in children aged 5-12.

*As effective as ibuprofen at recommended Australian paediatric doses.

What are its features?

  • Fast relief while being gentle to little stomachs
  • Other features:
    • Flavours – a choice of Strawberry or Orange
    • PET bottle with neck insert for easy dosing (BPA free)
    • Sugar free
    • Colour free

What does it relieve?

Fever, teething pain, immunisation pain, earache, headache, and Cold & Flu symptoms.

 

  • Read more
  • Read less

Dosage information
Match the child's weight to the chart below. If the weight is not known then match the age of the child.

If your child weighs less than 10kg (or is under 1 year of age) or more than 41 kg, please consult your doctor about adjusting the dosage amount.

Do not give more than 4 doses in a 24-period. Do not use for more than 48 hours at a time except on medical advice.

  • Read more
  • Read less
Age Weight Dose
5 – 6
Years
18 – 20 kg 6 mL
6 – 7
Years
20 – 22 kg 6 – 7 mL
7 – 8
Years
22 – 25 kg 7 – 8 mL
8 – 9
Years
25 – 28 kg 8 – 9 mL
9 – 10
Years
28 – 32 kg 9 – 10 mL
10 – 11
Years
32 – 36 kg 10 – 11 mL
11 – 12
Years
36 – 41 kg 11 – 13 mL

Learn more about Panadol dosage for children.

Further Information

The recommended dose for Children's Panadol in children under 12 years is 15 milligrams of paracetamol for every 1 kilogram body weight. Follow the dosage instructions on the bottle, do not exceed the recommended dose unless directed by your doctor.

 

Usage directions, ingredients and warnings

Before using Panadol Suspension 5-12 years, be sure to check the product ingredients and directions for use, and make sure you are familiar with any warnings and precautions.

Tap below to toggle and learn more.

1. Shake bottle.
2. Use the dosing device provided to measure the required amount.
3. Can be mixed with juice or water first.

Active ingredient: Paracetamol 48 mg/mL

Do not give more than 4 doses in one day or within any 24-hour period. Do not use for more than 48 hours at a time except on medical advice.

Enquiries

If you would like any further information regarding Panadol products, please call our INFOLINE (Freecall) Australia on 1-800-028-533

Related Articles

See all Panadol pain relief products